# SDR SWA980239

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- System (JASC): 2612 · Fire Detection
- Part: Control Pnl
- Part number: 6937307153
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN POSITION TO TAKEOFF, APU FIRE WARNING CAME ON.  PULLED APU FIRE WARNING SWITCH.  EMERGENCY FIRE TRUCK ESCORTED TO GATE.  NO FIRE EVIDENT.  APU SWITCH OFF.  INSPECTED AND FOUND NO EVIDENCE OF FIRE.  REMOVED AND REPLACED FIRE WARNING CONTROL PANEL AND APU BOTTLE AS PER BOEING MM.
